Doctor insights on:
Xanax (alprazolam): Not common, but yes.Get a more detailed answer ›
Tension HA Tx: This medicine is effective for major depressive disorder. Sometimes people with chronic pain can have mood disorder symptoms, and it is felt that medicines like this one can be helpful for chronic pain. The usual treatments for tension headache are NSAID medicines, amitriptyline, relaxation, massage, and sometimes muscle relaxers. ...Read moreSee 1 more doctor answer
Yes: In small doses.Get a more detailed answer ›
Possibly so: Trouble sleeping, as well as vivid and unusual dreams can occur when taking Inderal (propranolol). Worsening of depression can also be a side effect. Other medications and underlying medical conditions may interfere with sleep. You list being on Klonopin - is that being prescribed for anxiety? Persistent mood and anxiety symptoms impair one's ability to sleep, as well as the quality of sleep. Hope this helps. ...Read moreSee 1 more doctor answer
Possibly: Zopiclone is a sleep medication from the so-called hypnotic family used in the UK for insomnia. It is well-known to cause vivid hallucinations, amnesia, confusion and other similar class-based symptoms (all hypnotics cause these to some degree). Although I have not not heard of patients reporting vivid dreams specifically, it is certainly possible given the other, similar known side effects. ...Read more
Yes: All the ssri antidepressants have an impact on rem sleep. Though Effexor (venlafaxine) is not technically an ssri, it is a dual action agent (snri) that has ssri activity in addition to norepinephrine reuptake inhibition. Most patients complain of increased dreaming, or more vivid dreaming, which suggests an impact on rem sleep, since dreaming occurs during rem sleep. ...Read more
Serotonin effect?: I don't believe anyone knows the exact mechanism, but vivid dreams are a well-known side effect of ssri antidepressants (prozac, zoloft, celexa, lexapro, (escitalopram) and paxil). Since the commonality of ssris is that they all increase the net effect of serotonin, this may somehow trigger more vivid dreaming. It's not harmful unless you can't sleep. ...Read moreSee 2 more doctor answers
Cymbalta (duloxetine) 60/tegretol 600/lamictal 100/klonopin 2.5..Terrible racing thoughts..Cannot take lithium and diabetic...Any thoughts?
I've depression + manic episodes postnatal depression generalised anxiety which meds best fluoxetine quetipine olanzapine or mirtazapine?
PostNatal Depression: Because patients' responses to these drugs, singly or in combination, are varied and dependent on each patient's specific condition, it is best to defer to your managing physician who will monitor your condition and response to treatment closely and titrate the doses of these drugs accordingly for optimum effect. Good luck! ...Read more
Pristiq (desvenlafaxine) and Diazepam: Pristiq (desvenlafaxine) can cause anger issues by triggering mania or hypomania. Diazepam can cause anger issues by its disinhibiting properties in the frontal lobes. Buspar does not have this effect and neither does seroquel. Seroquel if anything has an anti-anger effect. Buspirone lessens anger by knocking out anxious irritability. Best wishes and have a happy new year. ...Read more
Normal sleep architecture return after discontinuing meds like geodon (ziprasidone) celexa trazodone klonopin risperdal? I used to sleep without dreams & nightmares
Yes: Usually whatever side effects your having from meds will go away after stopping them. ...Read more
Rare: In clinical trials, patients that stopped Lunesta (eszopiclone) typically did not have noticeable withdrawal symptoms, but anything is possible. Sometimes if you have gotten used to taking a sleep medication at night and you try to stop it, your body can have a little more difficulty in falling asleep without the help of the medication. You can try cutting the dose more slowly. ...Read moreSee 1 more doctor answer
Yes: This is called "rem rebound". Dreaming mostly happens during rem (rapid eye movement) sleep, and rem is suppressed by many anxiety medications. Weaning off such meds results in a temporary over-activity of rem, sometimes causing nightmares, or at least more memorable, vivid dreams. It usually doesn't last long, and is harmless aside from being disturbing & interrupting sleep. ...Read more